# SDR DALA2016091906711

- Difficulty date: September 17, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR, HIDDEN DISCREPANCY. ELONGATED HOLES ON FWD & AFT HINGE, BOLT AND SPRING AREA, AT AFT CARGO COMPARTMENT DOOR.  AFT CARGO COMPARTMENT DOOR HINGES WERE REMOVED IAW AMM 52-30-02, REPAIRED IAW ER/A 497387-14MA, REV B AND REPAIRED HINGES WERE INSTALLED IAW AMM 52-30-02.
